Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convergent nets of parabolic and generalized superparabolic functions


Author: Neil A. Eklund
Journal: Proc. Amer. Math. Soc. 50 (1975), 237-243
MSC: Primary 35K10
MathSciNet review: 0509707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The well-known convergence properties of families of harmonic functions are generalized to functions which satisfy $ Lu = 0$ where $ L$ is the weak parabolic operator in divergence form. Properties of superharmonic functions are obtained for generalized superparabolic functions. These results are obtained on any bounded domain in $ {E^{n + 1}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K10

Retrieve articles in all journals with MSC: 35K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0509707-4
PII: S 0002-9939(1975)0509707-4
Keywords: Parabolic operator, sequences, generalized superparabolic functions, parabolic minorants
Article copyright: © Copyright 1975 American Mathematical Society